# SDR SWIA200616960

- Difficulty date: August 13, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N465SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7845
- Aircraft time: 8,231 hours, 6,343 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REAR HALF OF FLOOR EMERGENCY LIGHTS INOP.  REPLACED NR 4 EMERGENCY LIGHT INVERTER PER CRJ MM 33-51-07.  OPERATIONAL CHECKS GOOD, PN 5925-7.
